Brain Fog on Finasteride and Minoxidil

So I have been taking Finasteride 1mg daily and minoxidil 1ml twice a day for the past 2 months now. I thought I was experiencing brain fog as a side effect for awhile and denied it for a bit. I go to look up what brain fog is and it has more to do with confusion. What I’m experiencing feels more like an irl motion blur of sorts and as far as I know I’m experiencing no forms of confusion (or more than regular at least as I have adhd to begin with). Can this be classified as brain fog? Can this be caused by Finasteride or minoxidil? It seems to start every time I get to work and lasts for 3-5 hours and it’s really not that bad but its noticeable. 

Brain fog has been reported with finasteride, but not minoxidil. I would try to meet with your prescribing doctor to discuss this ‘brain fog’ as it may not be what you think.
Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =